Comptes Rendus
Homogenization of random attractors for reaction–diffusion systems
Comptes Rendus. Mécanique, Volume 344 (2016) no. 11-12, pp. 753-758.

We consider reaction–diffusion systems with randomly oscillating terms. We construct the deterministic homogenized reaction–diffusion system and prove that the trajectory attractors of the initial systems converge to the trajectory attractors of the homogenized systems.

Nous considérons les systèmes d'équations de réaction–diffusion avec termes aléatoirement oscillants. Nous construisons le système homogénéisé déterministe d'équations et prouvons que les attracteurs trajectoires des systèmes initiaux convergent vers les attracteurs trajectoires des systèmes d'équations homogénéisées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crme.2016.10.015
Keywords: Reaction–diffusion systems, Attractors, Homogenization, Random functions
Mot clés : Systèmes de réaction–diffusion, Attracteurs, Homogénéisation, Fonctions aléatoires

Kuanysh A. Bekmaganbetov 1; Gregory A. Chechkin 2; Vladimir V. Chepyzhov 3, 4

1 M.V. Lomonosov Moscow State University, Kazakhstan Branch, Kazhymukan st. 11, Astana, 010010, Kazakhstan
2 Department of Differential Equations, Faculty of Mechanics and Mathematics, M.V. Lomonosov Moscow State University, Moscow 119991, Russia
3 Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow 127994, Russia
4 National Research University Higher School of Economics, Moscow 101000, Russia
@article{CRMECA_2016__344_11-12_753_0,
     author = {Kuanysh A. Bekmaganbetov and Gregory A. Chechkin and Vladimir V. Chepyzhov},
     title = {Homogenization of random attractors for reaction{\textendash}diffusion systems},
     journal = {Comptes Rendus. M\'ecanique},
     pages = {753--758},
     publisher = {Elsevier},
     volume = {344},
     number = {11-12},
     year = {2016},
     doi = {10.1016/j.crme.2016.10.015},
     language = {en},
}
TY  - JOUR
AU  - Kuanysh A. Bekmaganbetov
AU  - Gregory A. Chechkin
AU  - Vladimir V. Chepyzhov
TI  - Homogenization of random attractors for reaction–diffusion systems
JO  - Comptes Rendus. Mécanique
PY  - 2016
SP  - 753
EP  - 758
VL  - 344
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crme.2016.10.015
LA  - en
ID  - CRMECA_2016__344_11-12_753_0
ER  - 
%0 Journal Article
%A Kuanysh A. Bekmaganbetov
%A Gregory A. Chechkin
%A Vladimir V. Chepyzhov
%T Homogenization of random attractors for reaction–diffusion systems
%J Comptes Rendus. Mécanique
%D 2016
%P 753-758
%V 344
%N 11-12
%I Elsevier
%R 10.1016/j.crme.2016.10.015
%G en
%F CRMECA_2016__344_11-12_753_0
Kuanysh A. Bekmaganbetov; Gregory A. Chechkin; Vladimir V. Chepyzhov. Homogenization of random attractors for reaction–diffusion systems. Comptes Rendus. Mécanique, Volume 344 (2016) no. 11-12, pp. 753-758. doi : 10.1016/j.crme.2016.10.015. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.1016/j.crme.2016.10.015/

[1] V.A. Marchenko; E.Ya. Khruslov Boundary Value Problems in Domains with Fine-Grain Boundary, Naukova Dumka, Kiev, 1974 (in Russian)

[2] A. Bensoussan; J.-L. Lions; G. Papanicolau Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978

[3] N.S. Bakhvalov; G.P. Panasenko Averaging Processes in Periodic Media, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1989

[4] E. Sánchez-Palencia Homogenization Techniques for Composite Media, Springer-Verlag, Berlin, etc., 1987

[5] V.V. Jikov; S.M. Kozlov; O.A. Oleinik Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin, etc., 1994

[6] V.A. Marchenko; E.Ya. Khruslov Homogenization of Partial Differential Equations, Birkhäuser, Boston, MA, USA, 2006

[7] G.A. Chechkin; A.L. Piatnitski; A.S. Shamaev Homogenization, Methods and Applications, American Mathematical Society, Providence, RI, USA, 2007

[8] G.A. Chechkin; T.P. Chechkina; C. D'Apice; U. De Maio Homogenization in domains randomly perforated along the boundary, Discrete Contin. Dyn. Syst., Ser. B, Volume 12 (2009) no. 4, pp. 713-730

[9] Y. Amirat; O. Bodart; G.A. Chechkin; A.L. Piatnitski Boundary homogenization in domains with randomly oscillating boundary, Stoch. Process. Appl., Volume 121 (2011) no. 1, pp. 1-23

[10] G.A. Chechkin; C. D'Apice; U. De Maio; A.L. Piatnitski On the rate of convergence of solutions in domain with random multilevel oscillating boundary, Asymptot. Anal., Volume 87 (2014) no. 1–2, pp. 1-28

[11] G.A. Chechkin; T.P. Chechkina; T.S. Ratiu; M.S. Romanov Nematodynamics and random homogenization, Appl. Anal., Volume 95 (2016) no. 10, pp. 2243-2253

[12] A.V. Babin; M.I. Vishik Attractors of Evolution Equations, North-Holland, Amsterdam, 1992

[13] V.V. Chepyzhov; M.I. Vishik Attractors for Equations of Mathematical Physics, American Mathematical Soc., Providence, RI, USA, 2002

[14] R. Temam Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematics Series, vol. 68, Springer-Verlag, New York, 1988

[15] V.V. Chepyzhov; M.I. Vishik Trajectory attractors for reaction–diffusion systems, Topol. Methods Nonlinear Anal., Volume 7 (1996) no. 1, pp. 49-76

[16] J.-L. Lions Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969

Cited by Sources:

GAC and VVC were partially supported by RFBR grants 15-01-07920 and 14-01-00346. KAB was partially supported by the Committee of Science of the Ministry of Education and Science of the Republic of Kazakhstan (CS MES RK) no. 0816/GF4.

Comments - Policy